# SDR CALA9601285

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Condition: Cracked
- Location: Main Bag Bin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT FORWARD LATCH AREA OF MAIN BAGGAGE BIN DOOR PAN.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW SRM 52-05.
